# SDR CA030528005

- Difficulty date: May 12, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,603 hours
- Engine: Allsn 250C28
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN AFT FUSELAGE FRAME.  CRACK APPROXIMATELY .3750 INCH IN LENGTH LOCATED ABOVE UPPER RT TAILBOOM ATTACH BOLT MOUNTING BOLT HOLE. FOUND DURING 1200 HR TAILBOOM INSPECTION AND ONLY VISIBLE WITH 10X POWER GLASS.  FRAME REPLACED WITH NEW.
